Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Swollen stomach and feet. Has Gall bladder carcinoma. What does it indicate?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
my mom has Gb stage iv cancer already spreded to liver and lymph nodes. recently notices swelling on stomach and feet. what does that mean?
Posted Thu, 2 May 2013 in Cancer
Answered by Dr. Ram Choudhary 1 hour later
Welcome to healthcare magic!
A Gall bladder carcinoma of that much extent bears ominous outcome despite treatment.
The recently inreasing swelling at abdomen and feet indicates the escalated burden of disease- most likely it is due to decreased protein levels in blood. Cancers have negative impact on health and decrease protein synthesis in the body and so decreased Albumin levels.
Another possiblity is of compression of large veins in the abdomen which can cause such features.
She should be hospitalised as soon a posssible and overall outcome does not seem good despite management.
I hope the advise would be helpful for you.
I hope you would get benefited with my advise.
Wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor